# SDR HALA2019011100022

- Difficulty date: January 10, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N374HA
- Make and model: Airbus A330-243
- Aircraft serial: 1565
- Aircraft time: 19,367 hours, 3,035 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG 2 AIR EXCHANGE FAULT ON LANDING. PERFORM BITE TEST ON ENG NR 2 FADEC, CH. A & B PER AMM 73-21-00-710-812-A. BOTH TEST PASS. OK FOR SVC.
